Skip to Main content Skip to Navigation
Journal articles

On linear k-arboricity

Complete list of metadata

https://hal.inria.fr/hal-02437859
Contributor : Jean-Claude Bermond <>
Submitted on : Monday, January 13, 2020 - 11:44:20 PM
Last modification on : Monday, March 22, 2021 - 3:16:01 PM
Long-term archiving on: : Tuesday, April 14, 2020 - 7:20:05 PM

File

55-BFHP84-lineararboricity.pdf
Files produced by the author(s)

Identifiers

Citation

Jean-Claude Bermond, Jean-Luc Fouquet, Michel Habib, Bernard Peroche. On linear k-arboricity. Discrete Mathematics, Elsevier, 1984, 52 (2-3), pp.123-132. ⟨10.1016/0012-365X(84)90075-X⟩. ⟨hal-02437859⟩

Share

Metrics

Record views

62

Files downloads

316